skip to main content

Universal bounds for eigenvalues of the polydrifting Laplacian operator in compact domains in the $$\mathbb {R}^{n}$$ R n and $$\mathbb {S}^{n}$$ S n

Pereira, Rosane ; Adriano, Levi ; Pina, Romildo

Annals of Global Analysis and Geometry, 2015, Vol.47(4), pp.373-397 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    Universal bounds for eigenvalues of the polydrifting Laplacian operator in compact domains in the $$\mathbb {R}^{n}$$ R n and $$\mathbb {S}^{n}$$ S n
  • Autor: Pereira, Rosane ; Adriano, Levi ; Pina, Romildo
  • Assuntos: Yang type inequality ; Riemannian manifolds ; Drifting Laplacian ; Euclidean space ; Unit sphere
  • É parte de: Annals of Global Analysis and Geometry, 2015, Vol.47(4), pp.373-397
  • Descrição: In this paper, we study eigenvalues of polydrifting Laplacian on compact Riemannian manifolds with boundary (possibly empty). Here, we prove a universal inequality for the eigenvalues of the polydrifting operator on compact domains in an Euclidean space mathbb {R}^{n} R n . In particular our result covers the Jost–Xia inequality for polyharmonic operator. Moreover universal inequalities for eigenvalues of polydrifting operator on compact domains in a unit n -sphere mathbb {S}^{n} S n are given.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.